# SDR AU990098

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 415D
- Engine: Cont C8512F
- Propeller: Mcauly 1B90CM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 619512
- Condition: Damaged
- Location: Engine
- Component: C85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT AND TIMING GEARS DAMAGED.  ENGINE HAD BEEN OVERHAULED IN THE USA APPROXIMATELY 285 HOURS PREVIOUSLY.
